# SDR DALA2022032301931

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 CORROSION SUPPORT FLOOR STRUCTURE LOC.BTW FR 64 AND FR 65 , BTW-Y1292 AND STR 23 R IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE SUPPORT PER A320 SRM 51-72-11. (2166762)
